CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
A High Accuracy Nonconforming Finite Element Scheme for Helmholtz Transmission Eigenvalue Problem 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2020, 卷号: 83, 期号: 3, 页码: 20
Authors:  Xi, Yingxia;  Ji, Xia;  Zhang, Shuo
Favorite  |  View/Download:5/0  |  Submit date:2020/09/23
Nonconforming finite element method  Transmission eigenvalues  High accurary  
A (CIP)-I-0 method of transmission eigenvalues for elastic waves 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2018, 卷号: 374, 页码: 237-248
Authors:  Xi, Yingxia;  Ji, Xia;  Geng, Hongrui
Favorite  |  View/Download:13/0  |  Submit date:2019/01/11
Transmission eigenvalue problem  Elastic wave equation  Discontinuous Galerkin method  
On isotropic cloaking and interior transmission eigenvalue problems 期刊论文
EUROPEAN JOURNAL OF APPLIED MATHEMATICS, 2018, 卷号: 29, 期号: 2, 页码: 253-280
Authors:  Ji, Xia;  Liu, Hongyu
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Acoustic wave scattering  invisibility cloaking  isotropic and regular  interior transmission eigenvalues  
A (CIP)-I-0 method of transmission eigenvalues for elastic waves 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2018, 卷号: 374, 页码: 237
Authors:  Xi, Yingxia;  Ji, Xia;  Geng, Hongrui
Favorite  |  View/Download:8/0  |  Submit date:2019/12/31
Effects of HIV infection on CD4+ T-cell population based on a fractional-order model 期刊论文
ADVANCES IN DIFFERENCE EQUATIONS, 2017, 卷号: 92, 期号: 2017, 页码: 1-14
Authors:  Sadia,Arshad;  Dumitru,Baleanu;  Weiping Bu;  Yifa Tang(唐贻发)
View  |  Adobe PDF(2133Kb)  |  Favorite  |  View/Download:63/13  |  Submit date:2018/07/19
Fractional Derivative  Hiv Model  Finite Difference Scheme  Dynamical Analysis  
RECURSIVE INTEGRAL METHOD FOR THE NONLINEAR NON-SELFADJOINT TRANSMISSION EIGENVALUE PROBLEM 期刊论文
Journal of Computational Mathematics, 2017, 卷号: 35, 期号: 6, 页码: 828
Authors:  Xi Yingxia;  Ji Xia
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
(CIP)-I-0 Methods for the Transmission Eigenvalue Problem 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2016, 卷号: 68, 期号: 1, 页码: 326-338
Authors:  Geng, Hongrui;  Ji, Xia;  Sun, Jiguang;  Xu, Liwei
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Transmission eigenvalues  High order eigenvalue problem  Discontinuous Galerkin method  Lagrange elements